# SDR HALA2023071800149

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 32,270 hours, 5,122 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 20,399 hours, 3,179 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FIRE LOOP B FAULT. DURING T/S NOTICED GROUND TERMINAL LUG OFR CONNECTROR TO DETECTOR 4012WD WITH A LOOSE FITTING. TERMINAL LUG REMOVED AND REPLACED IAW ASM 71-51-04 P0004 SHEET 1. BITE TEST OF FDU 1 C/O. IAW AMM 26-12-00-740-804-A. TEST OK.
